# SDR IPXA09656651

- Difficulty date: July 6, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 114T610025
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LEFT WING L/E PANEL 511PT UPPER SURFACE FOUND DENT.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REPAIR 2, FIG 203, REV 44.
